# SDR SWAA2024052188203

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 45,359 hours, 32,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 EMERGENCY SLIDE FELL OUT OF HOLDER WHEN DOOR OPENED<[01] REINSTALLED L-1 SLIDE REF MT 725-61-06 FE.
